I believe I've had yeast infections several times over the past few years but never treated them or saw a doctor; always went away on their own. Recently I saw my GP for the first time in years and after examining me, she noticed I was carrying yeast. I didn't have any symptoms as I did previously (++itchiness) except a bit of white discharge sometimes which I assumed was just normal. She said if I wasn't bothered by it not to do anything but I want to get rid of it since I think this may be why I've had some pain during intercourse and subsequent red dots on my partner. I took my first treatment of Monistat 3 last night. This morning I had a TON of clumpy white discharge; something I didn't have yesterday when starting the medication. I'm assuming this is yeast and not the medication leaking as it is very thick. I can't quite figure out what happened. Is the yeast descending from inside my vagina? Did I just make things worse? I plan on finishing the treatment but I'm just confused as to what just happened...